# SDR CA970325001

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Part number: 653446A11
- Condition: Cracked
- Location: Intake Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FUEL STAINS WERE FOUND AT THE COOLING FIN AREA ON ONE OF THE CYLINDERS. THE CYLINDER WAS REMOVED. FURTHER INVESTIGATION REVEALED A CRACK STARTING ABOVE THE VALVE SEAT UP AND TOWARD THE INTAKE PORT. THE CYLINDER WAS REPLACED.
